# SDR SWAA982052

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EGRESS LIGHTS ARE MISSING AT SEATS 22DEF, 13DEF.  REPAIRED WIRES AND RELAMPED LIGHTS PER BOEING MM.
